# SDR ABXA2014040179

- Difficulty date: April 1, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313T3380488
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON INBD HYD BAY.  AFT HORZ STIFFENER AT NAC 370 HAS DAMAGED HOLES COMMON TO THE LOWER DOOR FRAME CHANNEL.  REMOVED DAMAGED STIFFENER IAW SRM 51-40-02.  FABRICATED NEW STIFFENER IAW SRM 54-51-71 & 51-30-01, PERFORMED NDT IAW NDTM PART 6 51-00- 19, APPLIED PROTECTIVE COATINGS IAW SRM 51-20-01.  INSTALLED NEW STIFFENER IAW SRM 51-40-02.  SDR INFO HOLE 1 INCHES, PN 313T3380-488, PART NAME STIFFENER, SN NA, NAC LOC 370 TO 371.  ACFT WAS GNDED.
